# SDR DALA2022020800835

- Difficulty date: February 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 80,903 hours, 10,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 EXIT MARKING SIGN BROKEN AT DOOR 2L. CORRECTIVE ACTION: REPLACED LIGHT ASSY PER A330 AMM 33-51. (8338886)
